Louisiana, 2007

Tornado and Hail in Louisiana, June 18 to 19, 2007

June 18 to 19, 2007 · NWS JAN · 5 events in 2 counties and zones

After an active severe weather day on June 18th, the atmosphere quickly recovered and was able to support additional severe weather which began in the late evening and persisted through the overnight hours. Severe weather during the overnight hours in June is quite rare but does occur on occasion.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$850,000
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAN wrote it up.

After an active severe weather day on June 18th, the atmosphere quickly recovered and was able to support additional severe weather which began in the late evening and persisted through the overnight hours. Severe weather during the overnight hours in June is quite rare but does occur on occasion. One of the overnight storms actually produced a rare June tornado! This overnight severe weather was likely a sign and just a taste of what was to come during the day on June 19th. As the overnight/early morning complex of storms shifted east, conditions were set just right for additional storms to redevelop to the west by late morning. The atmosphere recovered once more and became quite unstable in the wake of the morning complex. A very potent disturbance dropped south out of Arkansas and developed a large bow echo complex which plowed south across the forecast area. This bow echo was very efficient at producing severe wind gusts and a large swath of wind damage occurred as the system moved southward across Mississippi into Southeast Louisiana.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before the first event at Jun 18, 9:32 PM CST, 2 hours 2 minutes earlier.

Area forecast discussion, Jun 18, 9:32 PM CST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1032 PM CDT MON JUN 18 2007

.DISCUSSION...ONLY UPDATE NEEDED IS TO REMOVE THE POPS OVER MOST OF
THE CWA FOR THE REMAINDER OF THE EVENING. THE ONLY EXCEPTION WILL BE
ACROSS THE DELTA WHERE THE REMNANTS OF THE COMPLEX THAT CAUSED
FLOODING PROBLEMS NORTH OF DALLAS IS CONTINUING TO MOVE INTO THAT
ARE. THIS CONVECTION WILL LIKELY REMAIN WELL NORTH OF THE METRO IF IT
EVEN PERSISTS THIS FAR EAST. ASS FOR THE EARLY MORNING HOURS...SHRA
AND TSRA MAY BEGIN TO REDEVELOP AS DEEP MOISTURE CONTINUES TO STREAM
NORTH. THIS WILL COMBINE WITH THE APPROACHING WEAK MID LEVEL
DISTURBANCE AND ATLEAST GET CONVECTION GOING AGAIN TOMORROW BUT IF A
LL JET...THAT IS EXPECTED TO REMAIN SOUTH OF THE AREA...DEVELOPS A
LITTEL FURTHER TO THE NORTH THEN SHRA AND TSRA COULD QUICKLY DEVELOP
MOVE INTO NORTHEAST LA AND SOUTHERN MS. NEW ZFP AND GRIDS OUT
SHORTLY.

&&

.AVIATION...ONLY ISSUES NOW LOOKM TO BE CEILINGS AND VISBIES. THIS IS
MAINLY THE CASE OVER AREAS THAT RECIEVED DECENT RAIN TODAY LIKE HBG
AND GWO. HBG SHOULD SEE CEILINGS DROP TO MVFR STATUS(PROBABLY AROUND
1500-2K FT) BY OR SHORTLY AFTER MIDNIGHT. ALSO VISBIES WILL FALL IN
MVFR STATUS SHORTLY AFTER MIDNIGHT. WITH WINDS STAYING UP A LITTLE
LONGER ALONG WITH APPROACHING SHRA...GWO WILL PROBABLY HOLD OFF ON
THE LOWER CEILINGS UNTIL THE SHRA GET THERE. AS FOR CONVECTION LOOK
FOR SHRA AND TSRA TO REDEVELOP OVER THE ENTIRE AREA AGAIN TOMORROW.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       73  88  71  92 /  23  88  21  23
MERIDIAN      72  85  69  92 /  23  87  37  20
VICKSBURG     73  90  71  91 /  31  78  15  28
HATTIESBURG   73  87  70  90 /  22  89  44  43
NATCHEZ       74  87  71  90 /  22  89  26  37
GREENVILLE    73  88  70  91 /  60  76  12  24
GREENWOOD     73  87  70  92 /  41  87  13  18

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

CAB
Hazardous weather outlook, Jun 18, 1:14 PM CST, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
214 PM CDT MON JUN 18 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
191915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
214 PM CDT MON JUN 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND TUESDAY

STRONG THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON...ESPECIALLY
ALONG AND SOUTH OF A LINE FROM CLEVELAND TO JACKSON TO LAUREL.

DRY AIR ALOFT AND A STEADY FLOW OF MOISTURE IN THE LOWER LEVELS MAY
LEAD TO ISOLATED DOWN BURST WINDS FROM 35 TO 45 MPH. WIND GUSTS
GREATER THAN 30 MPH CAN BRING LIMBS AND SMALL TREES DOWN. FREQUENT
DANGEROUS LIGHTNING AND PERIODS OF HEAVY RAINFALL WILL BE LIKELY.
SMALL HAIL WILL ALSO BE POSSIBLE.

MORE STRONG THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY...AS A COLD
FRONT SWEEPS THROUGH THE MOIST AND UNSTABLE ATMOSPHERE. SMALL
HAIL...WIND GUSTS TO 50 MPH...HEAVY RAIN AND FREQUENT DANGEROUS
LIGHTNING WILL BE LIKELY.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...SHOULD NOT BE NEEDED THROUGH NEXT SUNDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jun 18, 6:15 PM CST, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
715 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     TSTM WND DMG     1 N ELLIOTT             33.70N 89.75W
06/18/2007                   GRENADA            MS   LAW ENFORCEMENT

            A FEW TREES WERE BLOWN DOWN NEAR THE MONTGOMERY CO LINE
            AONG HWY 51.

0617 PM     TSTM WND DMG     4 SE GORE SPRINGS       33.71N 89.57W
06/18/2007                   GRENADA            MS   LAW ENFORCEMENT

            TREES BLOWN DOWN IN THE PEASANT GROVE COMMUNITY.

&&

CME
Local storm report, Jun 18, 6:30 PM CST, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
730 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     TSTM WND DMG     6 SE CARROLLTON         33.44N 89.85W
06/18/2007                   CARROLL            MS   LAW ENFORCEMENT

            A FEW TREES WERE BLOWN DOWN OFF HWY 35S.

0608 PM     TSTM WND DMG     8 N CARROLLTON          33.62N 89.92W
06/18/2007                   CARROLL            MS   LAW ENFORCEMENT

            A FEW TREES WERE BLOWN DOWN ALONG COUNTY ROADS NEAR THE
            GRENADA CO LINE.

&&

CME
Local storm report, Jun 18, 7:11 PM CST, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
811 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     ELLISVILLE              31.60N 89.21W
06/18/2007                   JONES              MS   EMERGENCY MNGR

            LIMB DOWN ON A HOUSE.

&&

CME
Local storm report, Jun 18, 7:16 PM CST, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
816 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     5 S PELAHATCHIE         32.24N 89.80W
06/18/2007                   RANKIN             MS   NWS EMPLOYEE

            PART OF A TIN ROOF WAS BLOWN OFF A HAY BARN.

0700 PM     TSTM WND DMG     4 N DREW                33.87N 90.53W
06/18/2007                   SUNFLOWER          MS   LAW ENFORCEMENT

            A FEW POWER LINES WERE BLOWN DOWN.

&&

CME
Local storm report, Jun 18, 7:29 PM CST, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
829 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     TSTM WND DMG     CALEDONIA               33.68N 88.33W
06/18/2007                   LOWNDES            MS   COUNTY OFFICIAL

            TWO TREES WERE BLOWN DOWN, REPORTED BY 911.

&&

CME
Local storm report, Jun 18, 7:48 PM CST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
848 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND DMG     COLUMBIA                31.26N 89.83W
06/18/2007                   MARION             MS   EMERGENCY MNGR

            SEVERAL TREES DOWN IN COLUMBIA...ONE TREE ON A HOUSE AND
            ANOTHER ON A POWER LINE.

0135 PM     TSTM WND DMG     COLUMBIA                31.26N 89.83W
06/18/2007                   MARION             MS   EMERGENCY MNGR

            SEVERAL TREES DOWN IN COLUMBIA...ONE ON A HOUSE.

0220 PM     TSTM WND DMG     ELLISVILLE              31.60N 89.21W
06/18/2007                   JONES              MS   EMERGENCY MNGR

            LIMB DOWN ON A HOUSE.

0235 PM     TSTM WND DMG     5 S PELAHATCHIE         32.24N 89.80W
06/18/2007                   RANKIN             MS   NWS EMPLOYEE

            PART OF A TIN ROOF WAS BLOWN OFF A HAY BARN.

0248 PM     TSTM WND DMG     TAYLORSVILLE            31.83N 89.43W
06/18/2007                   SMITH              MS   LAW ENFORCEMENT

            TREES REPORTED DOWN AROUND THE CITY OF TAYLORVILLE AND
            MIZE.

0255 PM     TSTM WND DMG     OMA                     31.73N 90.14W
06/18/2007                   LAWRENCE           MS   PUBLIC

            TREES DOWN.

0300 PM     TSTM WND DMG     2 N MAGEE               31.90N 89.73W
06/18/2007                   SIMPSON            MS   LAW ENFORCEMENT

            TREES DOWN NEAR OFF OF HWY 541 AND HWY 43. ALSO TREES
            REPORTED DOWN ON EMMITT BROWN ROAD...GOSHEN ROAD...AND
            MANGUM ROAD.

0303 PM     TSTM WND DMG     STRINGER                31.87N 89.26W
06/18/2007                   JASPER             MS   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN.

0306 PM     TSTM WND DMG     SYLVARENA               32.01N 89.38W
06/18/2007                   SMITH              MS   EMERGENCY MNGR

            TREES DOWN COUNTYWIDE. GREATEST CONCENTRATIONS REPORTED
            NEAR TOWN OF SYLVARENA.

0306 PM     TSTM WND DMG     3 N MENDENHALL          32.00N 89.87W
06/18/2007                   SIMPSON            MS   LAW ENFORCEMENT

            TREES DOWN ON CATO ROAD NORTH OF MENDENHALL.

0313 PM     TSTM WND DMG     BAY SPRINGS             31.98N 89.28W
06/18/2007                   JASPER             MS   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN.

0323 PM     TSTM WND DMG     LOUIN                   32.07N 89.26W
06/18/2007                   JASPER             MS   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN.

0323 PM     TSTM WND DMG     FLORENCE                32.15N 90.13W
06/18/2007                   RANKIN             MS   EMERGENCY MNGR

            100 FOOT RADIO TOWER DOWN IN THE FLORENCE AREA.

0327 PM     TSTM WND DMG     5 S FLORENCE            32.08N 90.13W
06/18/2007                   RANKIN             MS   EMERGENCY MNGR

            TREE DOWN ON HENRY BYRD ROAD.

0340 PM     TSTM WND DMG     4 NE FLOWOOD            32.36N 90.06W
06/18/2007                   RANKIN             MS   NWS EMPLOYEE

            A FEW BRANCHES GREATER THAN 4 INCHES IN DIAMETER DOWN
            ALONG OLD FANNIN.

0340 PM     TSTM WND GST     MADISON                 32.45N 90.11W
06/18/2007  E45.00 MPH       MADISON            MS   FIRE DEPT/RESCUE

            A TREE WAS REPORTED DOWN ON A POWERLINE IN THE CITY OF
            MADISON. THIS WAS ASSOCIATED WITH OUTFLOW FROM STORMS IN
            HINDS AND RANKIN COUNTIES.

0343 PM     TSTM WND DMG     NEWTON                  32.32N 89.16W
06/18/2007                   NEWTON             MS   COUNTY OFFICIAL

            NUMEROUS TREES AND POWER LINES DOWN ACROSS THE COUNTY.
            ONE TREE ACROSS I 20 AND ONE ACROSS HWY 80. ANOTHER TREE
            REPORTED ON A CHURCH. POWER OUTAGES REPORTED IN THE CITY
            OF NEWTON.

0400 PM     TSTM WND GST     MADDEN                  32.68N 89.35W
06/18/2007  E55.00 MPH       LEAKE              MS   EMERGENCY MNGR

            TREE DOWN IN CITY OF MADDEN. ALSO A UTILITY LINE WAS DOWN
            NEAR LEAKE ACADEMY SCHOOL. IN ADDITION SCATTERED REPORTS
            OF TREES DOWN ACROSS THE COUNTY. THIS WAS ALL ASSOCIATED
            WITH OUTFLOW FROM STORMS MOVING THROUGH RANKIN AND SCOTT
            COUNTIES.

0425 PM     TSTM WND DMG     5 NW COLLINSVILLE       32.55N 88.90W
06/18/2007                   LAUDERDALE         MS   NWS EMPLOYEE

            LARGE LIMBS DOWN.

0430 PM     TSTM WND DMG     BLACKWATER              32.62N 88.68W
06/18/2007                   KEMPER             MS   PUBLIC

            LARGE LIMBS DOWN.

0438 PM     TSTM WND DMG     4 N GORE SPRINGS        33.81N 89.62W
06/18/2007                   GRENADA            MS   EMERGENCY MNGR

            TREES DOWN IN WOODED AREA ALONG GRAYSPORT CROSSING ROAD.

0510 PM     TSTM WND GST     LEXINGTON               33.12N 90.05W
06/18/2007  E45.00 MPH       HOLMES             MS   LAW ENFORCEMENT

            TREE DOWN IN THE CITY OF LEXINGTON.

0515 PM     TSTM WND DMG     4 N SALLIS              33.08N 89.76W
06/18/2007                   ATTALA             MS   PUBLIC

            TREES DOWN.

0515 PM     TSTM WND DMG     BOWLING GREEN           33.16N 89.91W
06/18/2007                   HOLMES             MS   LAW ENFORCEMENT

            TREES DOWN

0534 PM     TSTM WND DMG     6 SE CARROLLTON         33.44N 89.85W
06/18/2007                   CARROLL            MS   LAW ENFORCEMENT

            A FEW TREES WERE BLOWN DOWN OFF HWY 35S.

0540 PM     TSTM WND DMG     VAIDEN                  33.33N 89.75W
06/18/2007                   CARROLL            MS   LAW ENFORCEMENT

            TREES DOWN.

0555 PM     TSTM WND DMG     WINONA                  33.49N 89.73W
06/18/2007                   MONTGOMERY         MS   LAW ENFORCEMENT

            POWER LINES DOWN.

0608 PM     TSTM WND DMG     8 N CARROLLTON          33.62N 89.92W
06/18/2007                   CARROLL            MS   LAW ENFORCEMENT

            A FEW TREES WERE BLOWN DOWN ALONG COUNTY ROADS NEAR THE
            GRENADA CO LINE.

0612 PM     TSTM WND DMG     1 N ELLIOTT             33.70N 89.75W
06/18/2007                   GRENADA            MS   LAW ENFORCEMENT

            A FEW TREES WERE BLOWN DOWN NEAR THE MONTGOMERY CO LINE
            AONG HWY 51.

0617 PM     TSTM WND DMG     4 SE GORE SPRINGS       33.71N 89.57W
06/18/2007                   GRENADA            MS   LAW ENFORCEMENT

            TREES BLOWN DOWN IN THE PEASANT GROVE COMMUNITY.

0618 PM     TSTM WND DMG     5 NW EMBRY              33.71N 89.43W
06/18/2007                   WEBSTER            MS   LAW ENFORCEMENT

            TREES DOWN AND BLOCKING PORTIONS OF HWY 404.

0657 PM     TSTM WND DMG     CALEDONIA               33.68N 88.33W
06/18/2007                   LOWNDES            MS   COUNTY OFFICIAL

            TWO TREES WERE BLOWN DOWN, REPORTED BY 911.

0700 PM     TSTM WND DMG     4 N DREW                33.87N 90.53W
06/18/2007                   SUNFLOWER          MS   LAW ENFORCEMENT

            A FEW POWER LINES WERE BLOWN DOWN.

&&

CME

The radar

The Jackson/Brandon,MS radar (KDGX), 126 km away, was scanning. The volume nearest the first event began at 05:32 UTC.

Open the radar archive at this moment

Event by event

2 thunderstorm wind, 1 tornado, 1 hail, 1 lightning. Local standard time, as filed.

Tornado, East Carroll

When
June 18, 11:34 PM CST to 11:36 PM CST
Where
East Carroll County, Lake Providence to 1.8 mi N of Lake Providence
Rating
EF1
Path length
1.8 mi
Path width
400 yd
Property damage
$700,000
Reported by
NWS Storm Survey
Coordinates
32.800, -91.180

This tornado touched down about 1/2 a mile south of the lake shore. Damage consisted of numerous trees uprooted, snapped or had large limbs torn off. Many power lines were also taken down by the trees and large limbs. Most of the trees were laid to the north/northeast with about 25% of them down to the southeast/east, opposite of the storm motion. The most concentrated damage occurred along the south end of the lake shore where a small cluster of cypress trees were snapped or had many large limbs torn off. The tornado then moved across the lake and to a point at the mouth of the chute. Here, many more trees, limbs and power lines were damaged or torn down along with shingles taken off a few homes. The roof of a patio was pealed back and blown over the main house. There was also a trampoline that was mangled and deposited into a tree some 25 feet up.

Hail, East Carroll

When
June 18, 11:45 PM CST to 11:58 PM CST
Where
East Carroll County, Lake Providence to 2 mi S of Lake Providence
Measured
0.75 in hail
Reported by
Law Enforcement
Coordinates
32.800, -91.180

Lightning, East Carroll

When
June 18, 11:50 PM CST
Where
East Carroll County, Lake Providence
Property damage
$150,000
Reported by
Emergency Manager
Coordinates
32.800, -91.180

Lightning struck four houses, causing fires in each one.

Thunderstorm Wind, East Carroll

When
June 18, 11:57 PM CST
Where
East Carroll County, 4 mi S of Lake Providence
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
32.742, -91.180

A few trees were blown down.

Thunderstorm Wind, Concordia

When
June 19, 3:00 PM CST
Where
Concordia County, Deer Park
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.420, -91.580

Numerous large limbs were blown down along Highway 15.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Lightning
A lightning strike that killed, injured or caused damage.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Louisiana in 2007Every state in 2007This day in weather historyThe tornado archive for Louisiana, 2007Warnings in Louisiana, June 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 38279, 38283, 38288, 38284, 42074.